Addiction: Substance Abuse Community
Am I in withdrawal?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Am I in withdrawal?

I have been weaning off Suboxone.  My dr. is an idiot so I can't call him. I feel like I am going to pass out.  I have the worse case of the flu symptoms.  I have an ice pack but I feel like I am sweating.  I'm really scared.  I took another 1/2 of 8mg film .  I haven't even been on it a month. Could I be w/d so early?  Thanks.
Tags: Suboxone
Blank
1895503_tn?1332376974
Sophie,
I have been taking between 12 mg and 16 mg a day (mostly 16 mg) for about a month.  I am already getting withdrawal symptoms between doses.  Yes it can and does happen that we are getting addicted so quickly to Subs.  I am so impressed with how you are tapering.  Take it a bit slower, because the changes in amounts is so hard on our bodies.
Big hug,
Marie
Related Discussions
13 Comments Post a Comment
Blank
Avatar_m_tn
It sounds like w/d to me. I`m going through the same thing with methadone right now and my doctor is also and idiot. Are you tapering small amounts? Are you taking the suppliments? I`ve been taking the suppliments in the Thomas Recipe and it has helped me a lot. Hang in there as someone else that knows more about it than me will be on to better answer your question. Hand in there.
Dan
Blank
1767882_tn?1331412769
if you're having flu-like symptoms, then you're more than likely in withdrawal.
Are you tapering? Many people on this forum are doing sub tapers right now. I'm not one of them and I have no first-hand experience with subs. Stick around and you will find the answers here. In the meantime, get plenty of fluids and vitamins, treat yourself as if you have the flu.
Blank
1895503_tn?1332376974
Sophie,
I have been taking between 12 mg and 16 mg a day (mostly 16 mg) for about a month.  I am already getting withdrawal symptoms between doses.  Yes it can and does happen that we are getting addicted so quickly to Subs.  I am so impressed with how you are tapering.  Take it a bit slower, because the changes in amounts is so hard on our bodies.
Big hug,
Marie
Blank
Avatar_f_tn
Did your symptoms subside when you took the other 1/2 of your 8 mg film? 4 days ago you had said you were going to try doing 1/2 twice a day, did you lower that??
Blank
Avatar_f_tn
It did go down when I took the second 1/2.  I just have not felt well all day.  Still very dizzy.  I did call the dr. and he said to go down to half a 8mg dosage tomorrow.  Hopefully that will help. I can't even drive at this point.

Thanks for your help!
Blank
Avatar_f_tn
Wow that doesn't seem right, well do what he says and just do 1/2 tomorrow or even 1/4 twice a day and see how it goes. They really did start you on too high a dose and maybe at 4 mgs you'll do better. Not sure about the films but the pills come in 2 mgs so maybe he can switch you to those and start slow. Good luck to you!
Blank
Avatar_f_tn
I called the dr. to see what he might say.  He actually said to go from a 8mg film to a half of 1.  I read that it could take a few tries with the adjustment of doses during maintenance.I don't want to go back to Lortab but I also don't want to stay on these for long.  I'm not sleepless, all I want to do is sleep which seems different then others are saying.
Blank
Avatar_f_tn
I remember you said you were on an anti depressant too, which shouldn't interfere but maybe spread the time between your AD and the subs. Sorry you're ferling this way!
Blank
Avatar_f_tn
Thanks, this is so scary but talking to you helps a lot.  I have been cutting them up.  I'll see how one film works tomorrow.
Blank
Avatar_f_tn
He's telling you to only take 1/2 so thats 4 mgs and it does take a little bit to find the right dose. If that's still too much you're going to have to go lower, maybe all you need is 2 mgs. Really hope you start ferling better real soon that suc&$!
Blank
Avatar_f_tn
That is a really good point.  The anti-depressants make me tired.  I've been taking them together.
Blank
Avatar_f_tn
Not good! Check your inbox
Blank
Avatar_f_tn
Sorry I did it wrong you should now have a message from me..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia